Publication
Title
Lagrangian reduction by stages for non-holonomic systems in a Lie algebroid framework
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2005
ISSN
0305-4470
Volume/pages
38:47(2005), p. 10157-10179
ISI
000233877900011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 18.11.2016
Last edited 28.11.2018